# SDR DALA13073005642

- Difficulty date: December 22, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD BS 1380-1440 CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R THRESHOLD IAW 53-00-53/51-40-02/51-40-05 AMM 53-01-06-801 DWG 146N5391.
